MAUDE Adverse Event Report: ARGON MEDICAL DEVICES MICRO INTRODUCER SHEATH SET 7F X 7CM VNUS; CLOSUREFAST

ARGON MEDICAL DEVICES MICRO INTRODUCER SHEATH SET 7F X 7CM VNUS; CLOSUREFAST
Model Number MIS-7F07
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is indicated as unavailable for evaluation.Without the sample or any visual evidence to review, the complaint cannot be confirmed and the root cause cannot be determined.If additional information is received in the future, a follow-up report will be provided.
 
Event or Problem Description
Physician intended to use a micro introducer kit during patient treatment.Ifu was followed.It is reported the sheath separated from the dilator hub.The device could not be used successfully but all pieces were accounted for.No patient injury reported.

Brand Name
MICRO INTRODUCER SHEATH SET 7F X 7CM VNUS
Common Device Name
CLOSUREFAST
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10290902
Report Number1625425-2020-00425
Device Sequence Number935744
Product Code DRE
UDI-Device Identifier10884521140295
UDI-Public10884521140295
Combination Product (Y/N)N
Initial Reporter StateAL
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Catalogue NumberMIS-7F07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1